# SDR CA040302002

- Difficulty date: February 21, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 24,790 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON 2ND FLIGHT OF THE DAY, A SUDDEN PARTIAL POWER LOSS OCCURRED ON NR 1 ENGINE, A STRONG SMELL ACCOMPANIED THE POWER LOSS.  ENGINE NR 1 WAS SUBSEQUENTLY SHUT DOWN. THE AIRCRAFT COMPLETED AN UNEVENTFUL UNSCHEDULED LANDING.  UPON SUBSEQUENT INSPECTION IT WAS FOUND THAT ENGINE SUFFERED SEVERE DAMAGE TO THE COMPRESSOR SECTION RESULTING FROM THE LOSS OF A BLADE FORM THE FIRST STAGE COMPRESSOR.  THE BLADE WAS FOUND STUCK IN THE INLET SCREEN AND ALL THE FIRST STAGE BLADES SUFFERED SEVERE DAMAGE. THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
